The total domination and total bondage numbers of extended de Bruijn and Kautz digraphs

Jia Huang, Jun Ming Xu

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

In this paper we consider the total domination number and the total bondage number for digraphs. The total bondage number, defined as the minimum number of edges whose removal enlarges the total domination number, measures to some extent the robustness of a network where a minimum total dominating set is required. We determine the total domination number and total bondage number of the extended de Burijn digraph and the extended Kautz digraph, proposed by Shibata and Gonda in 1995, which generalize the classical de Bruijn digraph and the Kautz digraph.

Original languageEnglish (US)
Pages (from-to)1206-1213
Number of pages8
JournalComputers and Mathematics with Applications
Volume53
Issue number8
DOIs
StatePublished - Apr 2007

Keywords

  • Extended Kautz digraph
  • Extended de Burijn digraph
  • Minimum total dominating set
  • Total bondage number
  • Total domination

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'The total domination and total bondage numbers of extended de Bruijn and Kautz digraphs'. Together they form a unique fingerprint.

Cite this